Limiting Distributions of Generalised Poisson-Dirichlet Distributions Based on Negative Binomial Processes

Citation

Ipsen, Y, Maller, R, Shemehsavar, S. 2020, 'Limiting Distributions of Generalised Poisson-Dirichlet Distributions Based on Negative Binomial Processes', Journal of Theoretical Probability, 33, 1974-2000.

Year

2020

ANU Authors

Field of Research

  • Probability Theory

Updated:  24 September 2021 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers